Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 304

Structure-preserving mesh coupling based on the Buffa-Christiansen complex
Ossi Niemimäki, Stefan Kurz and Lauri Kettunen.
Math. Comp. 86 (2017), 507-524
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584538
On the robustness of multiscale hybrid-mixed methods
Diego Paredes, Frédéric Valentin and Henrique M. Versieux.
Math. Comp. 86 (2017), 525-548
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584539
Localized orthogonal decomposition method for the wave equation with a continuum of scales
Assyr Abdulle and Patrick Henning.
Math. Comp. 86 (2017), 549-587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584540
Analysis of an augmented mixed-FEM for the Navier-Stokes problem
Jessika Camaño, Ricardo Oyarzúa and Giordano Tierra.
Math. Comp. 86 (2017), 589-615
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584541
Residual-based a posteriori error estimate for interface problems: Nonconforming linear elements
Zhiqiang Cai, Cuiyu He and Shun Zhang.
Math. Comp. 86 (2017), 617-636
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584542
Optimized Schwarz methods with nonoverlapping circular domain decomposition
Martin J. Gander and Yingxiang Xu.
Math. Comp. 86 (2017), 637-660
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584543
Compressive sensing Petrov-Galerkin approximation of high-dimensional parametric operator equations
Holger Rauhut and Christoph Schwab.
Math. Comp. 86 (2017), 661-700
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584544
Kolmogorov widths and low-rank approximations of parametric elliptic PDEs
Markus Bachmayr and Albert Cohen.
Math. Comp. 86 (2017), 701-724
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584545
A random particle blob method for the Keller-Segel equation and convergence analysis
Jian-Guo Liu and Rong Yang.
Math. Comp. 86 (2017), 725-745
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584546
Explicit strong stability preserving multistep Runge–Kutta methods
Christopher Bresten, Sigal Gottlieb, Zachary Grant, Daniel Higgs, David I. Ketcheson and Adrian Németh.
Math. Comp. 86 (2017), 747-769
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584547
On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion
Helmut Harbrecht, Michael Peters and Markus Siebenmorgen.
Math. Comp. 86 (2017), 771-797
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584548
Statistical properties of $b$-adic diaphonies
Raffaello Seri.
Math. Comp. 86 (2017), 799-828
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584549
Multivariate integration for analytic functions with Gaussian kernels
Frances Y. Kuo, Ian H. Sloan and Henryk Woźniakowski.
Math. Comp. 86 (2017), 829-853
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584550
Monotonicity properties of the zeros of Freud and sub-range Freud polynomials: Analytic and empirical results
Walter Gautschi.
Math. Comp. 86 (2017), 855-864
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584551
The Schwarzian-Newton method for solving nonlinear equations, with applications
Javier Segura.
Math. Comp. 86 (2017), 865-879
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584552
Error bounds on complex floating-point multiplication with an FMA
Claude-Pierre Jeannerod, Peter Kornerup, Nicolas Louvet and Jean-Michel Muller.
Math. Comp. 86 (2017), 881-898
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584553
A role for generalized Fermat numbers
John B. Cosgrave and Karl Dilcher.
Math. Comp. 86 (2017), 899-933
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584554
No two non-real conjugates of a Pisot number have the same imaginary part
Artūras Dubickas, Kevin G. Hare and Jonas Jankauskas.
Math. Comp. 86 (2017), 935-950
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584555
Quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices: A coding-theoretic approach
Makoto Araya, Masaaki Harada and Sho Suda.
Math. Comp. 86 (2017), 951-984
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584556
Strong pseudoprimes to twelve prime bases
Jonathan Sorenson and Jonathan Webster.
Math. Comp. 86 (2017), 985-1003
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3584557